Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My son has been diagnosed with lymphoma. Recently he has been experiencing some problems with his lungs. After examination, he was diagnosed with nocardiosis. I would like to know if this can happen. I would really like to hear what you think about this. I will appreciate it. Bye!

Loading...

Hi, there. I have heard that this is possible. Especially, I have heard about cases with non-Hodgkin lymphoma. Usually these patients have pulmonary nocardiosis. These people have problem with breathing and they cough. Sometimes they cough blood. Fever is also possible. I hope your son will be fine. Please, let me know how he is doing. Good luck!
Reply

Loading...

Hello, everyone. Nocardiosis usually appears when there is weakened immunity. People with lymphoma have impaired immune system. I have also heard about the possibility for pulmonary nocardiosis within patients with non-Hodgkin lymphoma. My neighbor had it. The treatment is complex. It consists of: sulfadiazine, trimethoprim and sulfamethoxazole. I hope this will help your son. Consult with his doctor. Bye!
Reply

Loading...